Benadryl consists of Diphenhydramine and the drug is an antihistaminic drug.
In high doses it causes side effects like blurred vision, dry mouth, confusion, delirium, severe sedation etc.
In very high doses this may result in death also. So, I would advise you to please avoid overdose in future.
Usually the toxicity symptoms reduce in about a week and individuals recover, but mild form of toxicity symptoms like confusion, drowsiness, dizzy feeling, restlessness etc., may persist even for up to 4 weeks.
So, try to relax yourself, such episodes of restlessness may occur for some time.
If symptoms are causing impairment in functioning, then low dose anti-anxiety drugs like Benzodiazepines as Clonazepam or Alprazolam can help.
These drugs would reduce any anxiety and confusion. You should take these drugs with proper prescription only.
Avoid alcohol, excess tea or coffee for a few days.
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.